MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS BROACH SZ 3; HIP INSTRUMENTS : BROACHES

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS BROACH SZ 3; HIP INSTRUMENTS : BROACHES
Catalog Number 201203030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
The broach handle broke off.All pieces were retrieved from the patient.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS BROACH SZ 3
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8270162
Report Number1818910-2019-81885
Device Sequence Number2081199
Product Code HTQ
UDI-Device Identifier10603295082088
UDI-Public10603295082088
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201203030
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer01/29/2019
Initial Report FDA Received Date01/23/2019
Supplement Report FDA Received Date01/30/2019
Patient Sequence Number1
Patient Age69 YR